What causes unusual shakiness, dizziness and headache?
could be hypoglycaemia
I am Dr Mittal.
I have read your query. I think I would be able to help you.
The symptoms of the query are quite suggestive of a possible hypoglycaemia. The tablet you are on reduce the blood sugars. And you state your symptoms reduced somewhat after eating. I think it is hypoglycaemia.
The treatment would be to change the tablet to a milder dose. It's a known issue and it is said that higher sugars are better than low sugars.
I have tried to make it as simple as possible. I hope that the information helps you. Please feel free to contact us for more information. Best of luck. Dr Mittal
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What could be cause of scary sensation headache and dizziness
- What causes a headache dizziness and racing heart rate
- What causes dizziness with mild headache
- What can cause headache dizziness and bloating of stomach
- What causes headaches and dizziness
- What causes constant headaches with dizziness and lightheadedness
- Headaches migraines dizziness blurry vision what is the cause
- What is causing dizziness headache and light periods
- What causes frequent headaches and dizziness
- What causes intense dizziness and headache